Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Autism linked to Acetominophen - VERY INTERESTING

Posted by on Jan. 25, 2010 at 10:49 PM
  • 11 Replies
  • 1013 Total Views

http://www.biomedsearch.com/nih/Did-acetaminophen-provoke-autism-epidemic/20030462.html

 

http://www.wellsphere.com/autism-autism-spectrum-article/acetaminophen-paracetamol-use-measles-mumps-rubella-vaccination-and-autistic-disorder/738931?query=Mmr+Vaccine+And+Autism

Group Owner,

Jenn

"Like sheep being led to slaughter, people are following the advice of medical pundits as though they are gods with divine intellect. Why is it that so few dare even question what's in a shot before allowing a doctor to jab you with a needle?." --Greg Ciola

"Even if all the experts agree, they may well be mistaken." --Bertrand Russell

Also owner of a Christian Science group: http://www.cafemom.com/group/christianscientists

by on Jan. 25, 2010 at 10:49 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Pweek
by Bronze Member on Jan. 25, 2010 at 11:19 PM

I know I've read that acetominophen drops glutathione levels, therefore affecting the body's methylation process, so I can definitely see a connection between using it before/after a vaccine(s) and the development of autism.

ardiaxe
by Member on Jan. 27, 2010 at 5:53 PM

I believe it!!!

What about Tylenol being the pain reliever of choice in pregnancy?  Scary!

kd.
by Member on Jan. 27, 2010 at 6:18 PM

I want to read this later so I'm replying. lol, don't mind me.

mrsjones2207
by New Member on Feb. 8, 2010 at 8:46 AM

Bumping to read later

mrsjones2207
by New Member on Feb. 8, 2010 at 8:50 AM

Ok...I had to read it NOW....lol.....very interresting.

CharleighsMama
by New Member on Feb. 21, 2010 at 11:05 AM

I have heard that same thing, and try to inform my friends and family that do choose to vaccinate. They think they are "helping" their children by reducing the pain of the injection, when in fact they could be harming their children more than they will never be able to realize.

kayliesmommy
by Member on Feb. 21, 2010 at 10:22 PM

haha! Me too!

Quoting kd.:

I want to read this later so I'm replying. lol, don't mind me.


jessica39232
by New Member on Feb. 21, 2010 at 10:28 PM

 ohh my goodness, this is crazy.  I totally believe this could be a contributing factor.  Good thing neither of my kids have even had this shot because of my fears but I don't think I'll be giving them tylenol anymore either.  We like to use motrin anyways.

emma0828
by Member on Feb. 21, 2010 at 11:43 PM

That was very interesting, thanks for posting. I think I've read somewhere before, maybe in this group, that tylenol and the vaccine in the child's body so close together can lead to problems like autism and other PDDs-maybe it's from similar research and it's now believed that acetominophen is the culprit alone, and not the combined two? Good info, thx again

Mzjelybely
by Bronze Member on Mar. 4, 2010 at 5:43 PM

bump so I can read this later

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)